Journal of Symplectic Geometry

Volume 9 (2011)

Number 4

On the extistence of symplectic realizations

Pages: 435 – 444

DOI: http://dx.doi.org/10.4310/JSG.2011.v9.n4.a2

Authors

Marius Crainic

Ioan Marcut

Abstract

We present a new proof of the existence of symplectic realizations of a Poisson manifold $(M,\pi)$. The proof consists in the construction of a symplectic form on an open neighborhood of the zero-section of the cotangent bundle of $M$, defined by an explicit global formula.

Full Text (PDF format)